Mathematical Research Letters

Volume 15 (2008)

Number 4

The Jacobian ideal of a hyperplane arrangement

Pages: 795 – 799

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n4.a15

Authors

Max Wakefield (Hokkaido University)

Masahiko Yoshinaga (Kobe University)

Abstract

The Jacobian ideal of a hyperplane arrangement is an ideal in the polynomial ring whose generators are the partial derivatives of the arrangements defining polynomial. In this article, we prove that an arrangement can be reconstructed from its Jacobian ideal.

Full Text (PDF format)